# SDR WX0A202002073470

- Difficulty date: February 6, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N224NV
- Make and model: Airbus A320-214
- Aircraft serial: 1694
- Aircraft time: 43,548 hours, 28,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILS AFT EPSU BATTERY / REMOVED AFT EPSU BATTERY"
